MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY ID
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the device has started to smolder at the light source.There was no harm for patient, operator or third party.The surgery was finished successfully without the device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(contamination) this evaluation determined that the reported event most likely occurred due to contamination on the face of the light engine led.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19624170
Report Number1220246-2024-06462
Device Sequence Number6434313
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public00888867351189
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Device Lot Number15071111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown